Rami Atar
Rami Atar
Verified email at ee.technion.ac.il
Title
Cited by
Cited by
Year
Scheduling a multi class queue with many exponential servers: Asymptotic optimality in heavy traffic
R Atar, A Mandelbaum, MI Reiman
The Annals of Applied Probability 14 (3), 1084-1134, 2004
1572004
Exponential stability for nonlinear filtering
R Atar, O Zeitouni
Annales de l'Institut Henri Poincare (B) Probability and Statistics 33 (6 …, 1997
1431997
The cμ/θ rule for many-server queues with abandonment
R Atar, C Giat, N Shimkin
Operations Research 58 (5), 1427-1439, 2010
1172010
Scheduling control for queueing systems with many servers: Asymptotic optimality in heavy traffic
R Atar
The Annals of Applied Probability 15 (4), 2606-2650, 2005
982005
Lyapunov exponents for finite state nonlinear filtering
R Atar, O Zeitouni
SIAM Journal on Control and Optimization 35 (1), 36-55, 1997
861997
On Neumann eigenfunctions in lip domains
R Atar, K Burdzy
Journal of the American Mathematical Society 17 (2), 243-265, 2004
742004
On positive recurrence of constrained diffusion processes
R Atar, A Budhiraja, P Dupuis
Annals of probability, 979-1000, 2001
632001
Large deviations and queueing networks: methods for rate function identification
R Atar, P Dupuis
Stochastic processes and their applications 84 (2), 255-296, 1999
581999
Mutual information, relative entropy, and estimation in the Poisson channel
R Atar, T Weissman
IEEE Transactions on Information theory 58 (3), 1302-1318, 2012
572012
A diffusion model of scheduling control in queueing systems with many servers
R Atar
The Annals of Applied Probability 15 (1B), 820-852, 2005
512005
On the asymptotic optimality of the /θ rule under ergodic cost
R Atar, C Giat, N Shimkin
Queueing Systems 67 (2), 127-144, 2011
472011
Exponential stability for nonlinear filtering of diffusion processes in a noncompact domain
R Atar
The Annals of Probability 26 (4), 1552-1574, 1998
471998
A diffusion regime with nondegenerate slowdown
R Atar
Operations Research 60 (2), 490-500, 2012
462012
Robust bounds on risk-sensitive functionals via Rényi divergence
R Atar, K Chowdhary, P Dupuis
SIAM/ASA Journal on Uncertainty Quantification 3 (1), 18-33, 2015
432015
Central limit theorem for a many-server queue with random service rates
R Atar
The Annals of Applied Probability 18 (4), 1548-1568, 2008
392008
Optimal scheduling in the hybrid-cloud
M Shifrin, R Atar, I Cidon
2013 IFIP/IEEE International Symposium on Integrated Network Management (IM …, 2013
372013
A blind policy for equalizing cumulative idleness
R Atar, YY Shaki, A Shwartz
Queueing Systems 67 (4), 275-293, 2011
312011
On nodal lines of Neumann eigenfunctions
R Atar, K Burdzy
Electronic Communications in Probability 7, 129-139, 2002
312002
Control of fork-join networks in heavy traffic
R Atar, A Mandelbaum, A Zviran
2012 50th Annual Allerton Conference on Communication, Control, and …, 2012
302012
Invariant wedges for a two-point reflecting Brownian motion and the``hot spots''problem
R Atar
Electronic Journal of Probability 6, 2001
292001
The system can't perform the operation now. Try again later.
Articles 1–20